# SDR SWAA2022092271494

- Difficulty date: September 14, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737
- Aircraft serial: 36971
- Aircraft time: 27,099 hours, 12,518 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH & RH SIDE FWD CARGO CAP-STRIPS REQUIRE INSTALLATION. / [01] INSTALLED RH AND LH TRANSITION CAP-STRIPS PER AMM 25-52-10.;[02] INSTALLED RH AND LH TRANSITION CAP-STRIPS PER AMM 25-52-10.
